ISSN 2542–0380
Труды Института механики им. Р.Р. Мавлютова
Электронный научный журнал | Electronic Scientific Journal
Proceedings of the Mavlyutov Institute of Mechanics

© Институт механики
им. Р.Р. Мавлютова

Яндекс.Метрика web site traffic statistics

Khabirov S.V., Garifullin A.R. Convergence of a thin spherical shell Proceedings of the Institute of Mechanics of Ufa Branch of RAS. 5 (2007). 307–323.
2007. Vol. 5. Issue 1, Pp. 307–323
DOI: 10.21662/uim2007.1.040
Convergence of a thin spherical shell
Khabirov S.V., Garifullin A.R.
Institute of Mechanics, Ufa


The precise solution of equations of motion of a true liquid describing a convergence to the center of a thin spherical shell is considered. At the initial stage prime asymptotic formulas which are used for studying of a dynamic stability in relation to potential indignations are received.


ideal fluid,
 radial movement of the shell,